# SDR JJBA20251111044

- Difficulty date: November 9, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N11191
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500935
- Aircraft time: 43,287 hours, 30,289 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD HARD TO OPEN/CLOSE. PERFORMED GVI AND PERFORMED MULTIPLE OPS CHECK. OPS CHECK SAT. NO FURTHER DEFECTS NOTED. PRESSURIZED, PERFORMED MULTIPLE OPS CHECK OF MCD. LEAK CHECK SAT AND OPS CHECK SAT. NO DEFECTS NOTED.
